Home On homomorphisms of many-sorted algebraic systems in connection with cryptographic applications
Article
Licensed
Unlicensed Requires Authentication

On homomorphisms of many-sorted algebraic systems in connection with cryptographic applications

  • A. D. Anosov
Published/Copyright: December 4, 2007
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 17 Issue 4

Abstract

Homomorphisms of many-sorted algebraic systems are considered, under which the elements of basic sets, operators, and predicates may be related; such homomorphisms are used for setting and solving equations (relations) over many-sorted algebraic systems among the unknowns of which may occur the elements of basic sets, operators, and predicates.

Published Online: 2007-12-04
Published in Print: 2007-10-19

© de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2007.028/html
Scroll to top button